# SDR IPXA13B76673

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Display
- Part number: C16221LA03
- Part serial: C16221017484
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ISFD CIRCUIT BREAKER TRIPPED ON GROUND AFTER POWER TRANSFER.  RESET SUCCESSFULLY.  CIRCUIT BREAKER TRIPPED AGAIN SHORTLY AFTER TAKEOFF AND WAS NOT RESET.  ISFD FAILED 170 MINUTES LATER.  R & R IAW MM 34-24-03-401. OPS CHECKED GOOD.
